# SDR AU000641

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Carboned
- Location: Engine
- Component: Engine, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 CYLINDER EXHAUST VALVE STICKING IN VALVE GUIDE DUE TO CARBON BUILD-UP.   (X)
